TítolLogics of formal inconsistency arising from systems of fuzzy logic
Publication TypeJournal Article
Year of Publication2014
AuthorsConiglio M, Esteva F, Godo L
JournalLogic Journal of the IGPL
Volume22
Paginació880-904
EditorOUP
Resum

This paper proposes the meeting of fuzzy logic with paraconsistency in a very precise and foundational way. Specifically, in this paper we introduce expansions of the fuzzy logic MTL by means of primitive operators for consistency and inconsistency in the style of the so-called Logics of Formal Inconsistency (LFIs). The main novelty of the present approach is the definition of postulates for this type of operators over MTL-algebras, leading to the definition and axiomatization of a family of logics, expansions of MTL, whose degree-preserving counterpart are paraconsistent and moreover LFIs.

URLhttp://jigpal.oxfordjournals.org/content/22/6/880.abstract